Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Habit of pulling eyebrow hair, headache when stop pulling. Psychotherapy, CBT done. No relief. Treatment?

Hi I keep pulling my eyebrow hair and if I try and stop I get a pain in my depressor supercilii (eyebrow) and get headaches it feels the only way to relieve this pain is to rub my eyebrow which has causes my eyebrow hair to fall out, I have tried psychotherapy and CBT but it hasn t worked, have you any idea what I can do? Thanks
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi, Thanks for using the HCM.
you can come out of this, get check your eye power, if there is any problem with that get it corrected, keep yourself busy in your own interested activity so as to neglect that rubbing, or you can cover your eyebrows so as to avoid touching it, attending yoga classes are also helpful.
Hope I have answered your query. If you have any further questions I will be happy to help. Thanks get well soon....
Answered: Wed, 1 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor